Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Generation of Bessel functions on high speed computers

Authors: Irene A. Stegun and Milton Abramowitz
Journal: Math. Comp. 11 (1957), 255-257
MSC: Primary 68.00; Secondary 65.00
MathSciNet review: 0093939
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] British Association for the Advancement of Science, Mathematical Tables, Volume X, Bessel Functions, Part II, Functions of Positive Integer Order, Cambridge, University Press, 1952. MR 0050973 (14:410d)
  • [2] L. Fox, A Short Table for Bessel Functions of Integer Order and Large Arguments, Royal Society Shorter Mathematical Tables No. 3, Cambridge, 1954. MR 0065245 (16:403a)
  • [3] E. E. Allen, ``Polynomial approximations to some modified Bessel functions,'' MTAC, v. 10, 1956, p. 162-164. MR 0080774 (18:300b)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 68.00, 65.00

Retrieve articles in all journals with MSC: 68.00, 65.00

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society